# SDR IPXA2023092674721

- Difficulty date: September 16, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 124,046 hours, 20,870 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: R1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULLED WINDOW HEAT C/B RESET C/B IAW AMM 56-11-01
